My Mother took it for her 25 day cruise and now she is having trouble with nausea, foggy feeling and a bit of memory loss the first day back.
Dramamine - How long can it take to get out of your system?
Question posted by Sstultz on 14 May 2012
Last updated on 18 March 2017
Hello Sstultz, & welcome to the site. I am sorry your mother is suffering from these side effects. I have given you a link below to read about these side effects, & whether you should contact her doctor or not. I wish her the best...
I suggest she sees a physician if this oersists. She may have an ear problem or something she picked up on the trip. It is important that you discuss what part of the world the cruise was on, ports of call, side trips to help the physician determine what is happening. At my clinic we have an infectious disease doctor who specializes in the odd things people get on trips outside their usual area where they live. Perhaps something similar is available for her.
Please do this after she has been home a couple days, and it would be nice that someone stays with her if the dizziness continues.
I don't know what the drug company would tell you, but I know if I take 1 dramamine I feel it for 2 days. I'm foggy and groggy and sleepy. Next time maybe ask her dr for transderm scopolamin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.